[Updated on Apr. 18] Integration of CiNii Articles into CiNii Research

Treatment for a non-compliant patient with cancer and epilepsy

  • Minami Daisuke
    Department of Palliative and Supportive Medicine, Okayama University Hospital
  • Ichihara Eiki
    Department of Hematology, Oncology, Respiratory and Allergy Medicine, Okayama University Hospital
  • Okabe Nobuyuki
    Department of Neuropsychiatry, Okayama University Hospital
  • Yokomichi Naosuke
    Department of Palliative and Supportive Medicine, Okayama University Hospital
  • Kouge Noriko
    Department of Nursing, Okayama University Hospital
  • Kajizono Makoto
    Department of Pharmacy, Okayama University Hospital
  • Akimoto Yutaka
    Department of Gastroenterology, Okayama University Hospital
  • Hori Keisuke
    Department of Gastroenterology, Okayama University Hospital
  • Matsubara Minoru
    Department of Gastroenterology, Okayama University Hospital
  • Nasu Junichiro
    Department of Gastroenterology, Okayama University Hospital
  • Tanimoto Mitsune
    Department of Hematology, Oncology, Respiratory and Allergy Medicine, Okayama University Hospital
  • Kiura Katsuyuki
    Department of Hematology, Oncology, Respiratory and Allergy Medicine, Okayama University Hospital
  • Matsuoka Junzi
    Department of Palliative and Supportive Medicine, Okayama University Hospital

Bibliographic Information

Other Title
  • 癌告知後の精神症状の治療に難渋したてんかん既往のある癌患者の1例
  • 症例報告 癌告知後の精神症状の治療に難渋したてんかん既往のある癌患者の1例
  • ショウレイ ホウコク ガン コクチ ゴ ノ セイシン ショウジョウ ノ チリョウ ニ ナンジュウ シタ テンカン キオウ ノ アル ガン カンジャ ノ 1レイ

Search this article

Abstract

 A 58-year-old man with cervical esophageal cancer and a history of epilepsy was treated with chemoradiotherapy from May of 2013. When tube feeding was initiated due to aspiration pneumonitis, the patient showed a degree of irritability that affected routine staff work and treatment compliance. We attempted to perform supportive care for maladjustment by the notice, the fast, and the tube feeding, but there was no improvement. After we added carbamazepine, primidone, and propericiazine (which had been canceled at the initiation of the tube feeding) to the patient's intravenous phenytoin, the symptoms and treatment compliance improved significantly. We concluded that the causes of the patient's irritability were maladjustment and his epilepsy.

Journal

Citations (0)*help

See more

References(2)*help

See more

Related Articles

See more

Related Data

See more

Related Books

See more

Related Dissertations

See more

Related Projects

See more

Related Products

See more

Details

Report a problem

Back to top